MathSciNet Relay Station
MathSciNet bibliographic data
MR979226 39B10 (30D05)
Borwein, Peter Hypertranscendence of the functional equation $g(x^2)=[g(x)]^2+cx$. Proc. Amer. Math. Soc. 107 (1989), no. 1, 215–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement